# SDR REXA201200183

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,123 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  EMERGENCY LIGHTING BATTERY PACKS WERE FOUND IN A DISCHARGED STATE, AFTER CHARGING FOR SEVERAL HOURS EMERGENCY LIGHTS WERE OPS CHECKED IAW AMM 33-51-00.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
